# SDR GAIA00275

- Difficulty date: April 28, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION AT OSC-TIMCO FACILITY, IT WAS DISCOVERED CORROSION BULGING BETWEEN CHORDS AFT FACE AT BS 351.2, WL 148.5, BL 0.  REPAIRED CORRODED AREA PER B727 SRM 51-40-4 AND TIMCO REO 500181.  THIS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
